# SDR SWAA2012062805385

- Difficulty date: June 16, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 43,543 hours, 25,435 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, LOWER SIDE SKIN, INBOARD SIDE STA 120.30 CRACKED.  REPAIRED SKIN IAW SRM.
